Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 12, Issue 4, October–December 2012  pp. 771–786.

The Integral Homology Ring of the Based Loop Space on some Generalised Symmetric Spaces

Authors Jelena Grbić (1) and Svjetlana Terzić (2)
Author institution: (1) School of Mathematics, University of Manchester, Manchester M13 9PL, United Kingdom
(2) Faculty of Science, University of Montenegro, Džordža Vašingtona bb, 81000 Podgorica, Montenegro

Summary:  In this paper we calculate the integral Pontrjagin homology ring of the based loop space on some generalised symmetric spaces with a toral stationary subgroup. In the Appendix we show that the method can be applied to other type generalised symmetric spaces as well.

2010 Mathematics Subject Classification. Primary: 57T20, 55P62; Secondary: 55P35, 57T35
Contents    Full-Text PDF